advertisement
Question
Posted by: Indica | 2010-03-11

Montly period

Morning everyone, I am using tryphasil for prevention and before I was using pretogen injection and wasn''t getting my montly period. Now I am using the pills but my montly period are very very light I am even using a pantiliner. Is there something wrong or this is normal? I do menstruate every month but my wory is how very light my periods are. Is there anyone who has the same problem? If yes did you do anything about, please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stopped the injection within the last 6 months, this could still be an effect of the injectable which thins the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-14

If you stopped the injection within the last 6 months, this could still be an effect of the injectable which thins the womb lining.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement